# SDR AALA202106179012

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 64,557 hours, 29,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F100055015
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EXIT LIGHT AT R2 DOOR IS DIM NEEDS RELAMPING. REMOVED AND REPLACED EMERGENCY LAMPS PER AMM 33-51-16.
